Advertisement

Ukrainian Mathematical Journal

, Volume 48, Issue 12, pp 1931–1946 | Cite as

Asymptotic behavior of solutions of pulse systems with small parameter and markov switchings. II. Weak convergence of solutions

  • M. L. Sverdan
  • E. F. Tsar’kov
  • V. K. Yasyns’kyi
Article
  • 15 Downloads

Abstract

We consider pulse systems with Markov switchings. We study the problem of the uniform boundedness of solutions of such systems and the stability of the systems with respect to the limit equation.

Keywords

Lyapunov Function Weak Convergence Positive Semidefinite Limit Equation MARKOV Switching 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 16.
    M. L. Sverdan, E. F. Tsar’kov, and V. K. Yasyns’kyi, “Asymptotic behavior of solutions of pulse systems with small parameter and Markov switchings. I. Uniform boundedness of solutions,”Ukr. Mat. Zh.,48, No. 10, 1375–1385 (1996).CrossRefGoogle Scholar
  2. 17.
    P. Billingsley,Convergence of Probability Measures, Wiley, New York 1968.zbMATHGoogle Scholar
  3. 18.
    E. F. Tsar’kov and V. K. Yasyns’kyi,Quasilinear Stochastic Functional-Differential Equations [in Russian], Orientir, Riga 1992.Google Scholar

Copyright information

© Plenum Publishing Corporation 1997

Authors and Affiliations

  • M. L. Sverdan
    • 1
  • E. F. Tsar’kov
    • 2
  • V. K. Yasyns’kyi
    • 1
  1. 1.Chernovtsy UniversityChernovtsy
  2. 2.Riga Technical UniversityRigaLatvia

Personalised recommendations